# SDR CALA2018081731790

- Difficulty date: August 13, 2018
- Submitted: August 17, 2018
- Operation: Air carrier
- Aircraft: N454UA
- Make and model: Airbus A320-232
- Aircraft serial: 1104
- Aircraft time: 63,167 hours, 24,870 cycles
- System (JASC): 5270 · Door Warning System
- Part: Relay
- Part number: E024528A0
- Condition: Inoperative
- Location: Door Warning
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR WARNING FAILED STEP 8, CLOSED CIRCUIT BREAKER P11 AND OPEN CIRCUIT BREAKER P10 OF THE DOOR WARNING CARD.   REMOVED AND REPLACED THE RELAY 12WN IAW ESPM 20-46-50,  FOUND FAULTY WHEN TROUBLESHOT IAW TSM 52-11-00.  AFFIRMED THE OPS TEST OF THE DOOR WARNING IAW AMM 52-71-00, AND TESTED NORMAL.
